Show simple item record

dc.contributor.authorHernandez M., Eduardo ( )
dc.contributor.authorPelicer, Mauricio L. ( )
dc.date.accessioned2021-05-28T18:32:12Z
dc.date.available2021-05-28T18:32:12Z
dc.date.issued2005-07-05
dc.identifier.citationHernandez M., E., & Pelicer, M. L. (2005). Existence results for a second-order abstract Cauchy problem with nonlocal conditions. Electronic Journal of Differential Equations, 2005(73), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13674
dc.description.abstractIn this paper we study the existence of mild and classical solutions for a second-order abstract Cauchy problem with nonlocal conditions.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectAbstract Cauchy problemen_US
dc.subjectCosine functions of operatorsen_US
dc.titleExistence results for a second-order abstract Cauchy problem with nonlocal conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record